# SDR D7TA2012090800001

- Difficulty date: August 17, 2012
- Submitted: September 8, 2012
- Operation: Air carrier
- Aircraft: N44587
- Make and model: Doug DC3C
- Aircraft serial: 12857
- Aircraft time: 48,680 hours
- Engine: Pwa R183090D
- Engine time: 258 hours
- Propeller: Hamstd 23E50
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Cylinder
- Part number: 114651
- Part serial: LXWV51
- Condition: Cracked
- Location: Rt Engine
- Part time: 137 hours
- Component: Engine, Pwa, 90D
- Component part number: R183090D
- Stage of operation: CR
- How discovered: O
- Nature of condition: E
- Precautionary procedure: E, A

## Discrepancy

NUMBER ONE CYLINDER FAILURE ON THE RIGHT ENGINE.
